# SDR ZZDA2011259

- Difficulty date: March 3, 2011
- Submitted: March 7, 2011
- Operation: Air carrier
- Aircraft: N970AT
- Make and model: Boeing 717-200
- Aircraft serial: 55031
- System (JASC): 5413 · Nacelle/Pylon, Longeron/Stringer
- Part: Longeron
- Condition: Cracked
- Location: Nr 1 Nacelle
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 1 ENGINE APRON LOWER LONGERON AND UPPER FRAME, CRACKED.  ACCOMPLISHED LOWER LONGERON AND UPPER FRAME DOUBLER REPAIR PER TRA 17-54-TR00129.
